I know you wrote your post about vibrating a long time ago, but I was having similar symptoms. It took a really long time for me to figure out what was going on, but I finally figured out what was causing it. I my case it was a reaction that I was having to Splenda. I stopped using it and so far so good my symptoms have gone away. Occasionally if I have something with artificial sweeteners I have a 'relapse" but this does not happen often. Make a food diary and slowly remove things from it. I hope you find your answer.
i have had this body buzz/pacing for hours
I think it was caused by botox & I agree with drinking pop with aspartame could be the issue as well. I never had this until after botox. It's not a good feeling - more annoying of anything. Not sure if there is a remedy...I may go see my doctor but I have mentioned it to a neurologist - she said nothing. Might be something to just deal with. I'm dealing with it like a cold - something that will pass.
I'm 10 Years Old And This Recently Started
To Happen.About A Week Later It Happened Right When I Was Falling Asleep.And Then It Happened Last Night When I Sat In My Bed.It Always Seems To Happen On My Right Side Of My Head.It Doesn't Hurt But It Scares Me.
I Hope It's Nothing Serious Cause It Tends To Feel Like It's Happening In My Brain.
Just a quick note to say hi! did you ever find a therapy that works for the vibration sensation in your back which you feel especially at rest. saw your post in a closed thread from 2007 on medhelp. It describes my symptoms exactly. MRI etc is useless as is the "neurology" profession i think. did you have any improvement since the time of your post?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.